# SDR SWAA2025082909593

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 38,191 hours, 18,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR SLIDE APPEARS OUT OF POSITION.  REPOSITIONED AFT ENTRY DOOR GIRT FLAP IAW AMM 26-66-01.
